I stopped taking vicodin and had some methadone to help with withdrawal. I've taken methadone for about a week now and have just a couple left. I've taken 1.5 for a day or 2 and then 1.25 for 3 days. I have 1.25 left.
My question is, will I have withdrawals from the vicodin even though it's been over a week since i've been off them or did the methadone just mask that withdrawal? Also, will I now have withdrawals from the methadone? (Probably wasn't a good idea to take the methadone and just do the cold turkey with the vicodin).
i know you posted this awhile ago, but whoever put you on methadone because you were kicking vicodan should have their med liscence revoked! Methadone IS NOT a drug to detox from, moreover you would have been better off detoxing from the vicodan. Methadone is probably the WORST drug to detox from and packs the meanest punch. I'd rather detox from heroin. I know this from personal experience.
Hazeyseconds is pretty much right on this one, although what is done is done....you will still most likely experience some WDs from the vicoden, and maybe just a little from the methadone, but trust us when we say that the methadone WD is 10x worse thatn opiate WD...either way, you are going to have to pay the piper, so I would pay him in opiate WD bucks and not methadone....good luck with your recovery.
I didn't get anymore methadone. I heard horror stories on that after reading so many posts. So I am not getting any. I quit a few days before Thankgiving, fell off the wagon and am back now. I feel strong now. Thanks for both posting that though. Hopefully someone else seeing it will not take that route and just deal with the vicodin withdrawals. This is bad enough!
good to see you made it off the methadone and vics its great to be narcotic free
what are you doing for aftercare it is a critical part of getting well the addiction wont just go away on its own because you stop the pills....we need to change the very way we think
N/A is free and has a great program + you will be around other clean people
plug in somewhere and do something pro/active in your recovery
I wish you all the best in your recovery good luck and God bless......Gnarly
I didn't really get into the methadone..some unwise person told me to get a couple of those to help with the vicodin withdrawal. I took them, but I don't think enough to have an impact. I certainly went through the withdrawals and went back to the vics, but you had responded on my other posts and I'm back again...kicking for good this time. I am thinking of going to the NA. I think it may be a good place to go to meet new people. Especially in my circumstance, I work from home, don't have that social interaction much with people, so I'm thinking of going to one. I have looked, but I'm not sure which one to pick.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.